ok for about 6wks i have had this yellowish and clear discharge, and when i wipe its realy yellow after i urinate, i do not know what it is? I have pain in my pelvis not bad pain but its there, and it is sometimes on my righ side but mostly on my left. I have just went through a chemical pregnancy and did not get my period when i was suppose to. But last month i did have my period on time but for 5 days and it was brown and dark maroon with a lot of clotting. but this month nothing but this discharge it has gotten heavier on the days of my period and it is still there and i'm on antibiotics because doc thought it was urinary track infection but its not going away and the pills are just about done. anyone have any ideas?
it sounds like it could be Vulvovaginitis. You really might want to go to the doctor. it could also be an STD like Gonorrhea or Chlamydia. All of these have symptoms of yellowish discharge. I think it is either Gonorrhea or Vulvovaginitis. This could be serious, Get it checked out!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.